Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itchy bump on the penis after masturbation. Folliculitis diagnosed. What could it be?

hello. a few few days ago a little circle like bump appeared on my lenient shaft after I masterbated. it looks red and it doesn't hurt but it itches a little. a dotcor said its folliculitous. but I'm not sure. I know its not herpes because it appeared right after masterbation. I been masterbating for years without using lubrication. itss circle shaped. what could it be-
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and would not attribute the itchy bump to masturbation. The urge to masturbate is normal and I do believe that you have folliculitis. It is an easily treatable condition and I am glad to know that you are getting medical attention for the same. I hope you also consult with a psychiatrist to get any lingering questions answered. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor